# SDR SWAA2022072721339

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 146A8120
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TENSION STRAP ATTACH DOUBLER AT RBL 19 BS 787+13. / [01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE PARTS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9C;[02] REMOVED ON AFT CARGO BAY TENSION STRAP ATTACH DOUBLER AT RBL 19 BS 787+13 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] RECEIVED ON AFT CARGO BAY TENSION STRAP ATTACH DOUBLER AT RBL 19 BS 794 TO BS 794+6 ITEM 146A8128-18 PO#863482 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG146A8120. OK TO INSTALL;[05] CORRECTED MEASUREMENT 14;[06] VERIFIED CORRECTIVE ACTION 4 AND 5.  MEASUREMENT TABLE CORROSION LEVEL MUST BE COMPLETED;[07] CORRECTED MEASUREMENT 19;[08] VERIFIED MEASUREMENT TABLE CORRECTION.  OK TO INSTALL GIVEN;[09] INSTALLED ON AFT CARGO BAY TENSION STRAP ATTACH DOUBLER AT RBL19 BS794 TO BS 794+6 IAW SRM 51-40-02 AND DWG146A8120;[10] VERIFIED CORRECTIVE ACTION 9
